Approximate cubic Lie derivations. (English) Zbl 1311.39030

Summary: We study the stability and hyperstability of cubic Lie derivations on normed algebras. At the end, we write some additional observations about our results.


39B52 Functional equations for functions with more general domains and/or ranges
39B82 Stability, separation, extension, and related topics for functional equations
Full Text: DOI


[1] Ulam, S. M., Problems in Modern Mathematics, xvii+150 (1964), New York, NY, USA: John Wiley & Sons, New York, NY, USA
[2] Hyers, D. H., On the stability of the linear functional equation, Proceedings of the National Academy of Sciences of the United States of America, 27, 222-224 (1941) · JFM 67.0424.01
[3] Aoki, T., On the stability of the linear transformation in Banach spaces, Journal of the Mathematical Society of Japan, 2, 64-66 (1950) · Zbl 0040.35501
[4] Rassias, T. M., On the stability of the linear mapping in Banach spaces, Proceedings of the American Mathematical Society, 72, 2, 297-300 (1978) · Zbl 0398.47040
[5] Hyers, D. H.; Isac, G.; Rassias, T. M., Stability of Functional Equations in Several Variables, vi+313 (1998), Boston, Mass, USA: Birkhäuser, Boston, Mass, USA · Zbl 0907.39025
[6] Jung, S.-M., Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis. Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, Springer Optimization and Its Applications, 48, xiv+362 (2011), New York, NY, USA: Springer, New York, NY, USA · Zbl 1221.39038
[7] Jun, K.-W.; Kim, H.-M., The generalized Hyers-Ulam-Rassias stability of a cubic functional equation, Journal of Mathematical Analysis and Applications, 274, 2, 267-278 (2002) · Zbl 1021.39014
[8] Bodaghi, A.; Alias, I. A.; Ghahramani, M. H., Approximately cubic functional equations and cubic multipliers, Journal of Inequalities and Applications, 2011, articlie 53 (2011) · Zbl 1271.39022
[9] Gordji, M. E.; Gharetapeh, S. K.; Rassias, J. M.; Zolfaghari, S., Solution and stability of a mixed type additive, quadratic, and cubic functional equation, Advances in Difference Equations, 2009, 1-17 (2009) · Zbl 1177.39031
[10] Eshaghi Gordji, M.; Zolfaghari, S.; Rassias, J. M.; Savadkouhi, M. B., Solution and stability of a mixed type cubic and quartic functional equation in quasi-Banach spaces, Abstract and Applied Analysis, 2009 (2009) · Zbl 1177.39034
[11] Jun, K.-W.; Kim, H.-M.; Chang, I.-S., On the Hyers-Ulam stability of an Euler-Lagrange type cubic functional equation, Journal of Computational Analysis and Applications, 7, 1, 21-33 (2005) · Zbl 1087.39029
[12] Najati, A., Hyers-Ulam-Rassias stability of a cubic functional equation, Bulletin of the Korean Mathematical Society, 44, 4, 825-840 (2007) · Zbl 1140.39015
[13] Xu, T. Z.; Rassias, J. M.; Xu, W. X., A generalized mixed type of quartic-cubic-quadratic-additive functional equations, Ukrainian Mathematical Journal, 63, 3, 461-479 (2011) · Zbl 1247.39023
[14] Eshaghi Gordji, M.; Kaboli Gharetapeh, S.; Savadkouhi, M. B.; Aghaei, M.; Karimi, T., On cubic derivations, International Journal of Mathematical Analysis, 4, 49-52, 2501-2514 (2010) · Zbl 1236.39027
[15] Yang, S. Y.; Bodaghi, A.; Atan, K. A. M., Approximate cubic *-derivations on Banach *-algebras, Abstract and Applied Analysis, 2012 (2012) · Zbl 1251.39027
[16] Hayati, B.; Gordji, M. E.; Savadkouhi, M. B.; Bidkham, M., Stability of ternary cubic derivations on ternary Frèchet algebras, Australian Journal of Basic and Applied Sciences, 5, 1224-1235 (2011)
[17] Czerwik, St., On the stability of the quadratic mapping in normed spaces, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 62, 59-64 (1992) · Zbl 0779.39003
[18] Kurepa, S., On the quadratic functional, Publications de l’Institut Mathématique de l’Académie Serbe des. Sciences, 13, 57-72 (1961) · Zbl 0096.31501
[19] Moszner, Z., Sur les définitions différentes de la stabilité des équations fonctionnelles, Aequationes Mathematicae, 68, 3, 260-274 (2004) · Zbl 1060.39031
[20] Bourgin, D. G., Approximately isometric and multiplicative transformations on continuous function rings, Duke Mathematical Journal, 16, 385-397 (1949) · Zbl 0033.37702
[21] Maksa, G.; Páles, Z., Hyperstability of a class of linear functional equations, Acta Mathematica. Academiae Paedagogicae Nyíregyháziensis, 17, 2, 107-112 (2001) · Zbl 1004.39022
[22] Gselmann, E., Hyperstability of a functional equation, Acta Mathematica Hungarica, 124, 1-2, 179-188 (2009) · Zbl 1212.39044
[23] Maksa, Gy.; Nikodem, K.; Páles, Zs., Results on \(t\)-Wright convexity, L’Académie des Sciences. Comptes Rendus Mathématiques, 13, 6, 274-278 (1991) · Zbl 0749.26007
[24] Brillouët-Belluot, N.; Brzdęk, J.; Ciepliński, K., On some recent developments in Ulam’s type stability, Abstract and Applied Analysis, 2012 (2012) · Zbl 1259.39019
[25] Brzdȩk, J., Hyperstability of the Cauchy equation on restricted domains, Acta Mathematica Hungarica (2013) · Zbl 1313.39037
[26] Piszczek, M., Remark on hyperstability of the general linear equation, Aequationes Mathematicae (2013) · Zbl 1304.39033
[27] Najati, A., The generalized Hyers-Ulam-Rassias stability of a cubic functional equation, Turkish Journal of Mathematics, 31, 4, 395-408 (2007) · Zbl 1140.39014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.